# SDR DALA2021100406038

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 DURING INSPECTION MAINTENANCE FOUND 1 EA CRACK AT BS1809.5 BULKHEAD OUTER CHORD RH SIDE. CRACK REPAIRED. (LP 1969985)
